New Subclass of K-Uniformly Univalent Analytic Functions with Negative Coefficients Defined by Multiplier Transformation
Ma’moun I. Y. Alharayzeh,
Firas Ghanim and
Alberto Fiorenza
Abstract and Applied Analysis, 2022, vol. 2022, 1-6
Abstract:
In this work, we shall derive a new subclass of univalent analytic functions denoted by Hα,β,γ,k,λ,m in the open unit disk D=z∈ℂ:z
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/aaa/2022/4593799.pdf (application/pdf)
http://downloads.hindawi.com/journals/aaa/2022/4593799.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:4593799
DOI: 10.1155/2022/4593799
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().